On the number of representations in the Waring-Goldbach problem with a prime variable in an arithmetic progression
Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 2, p. 355-368

We prove a Bombieri-Vinogradov type theorem for the number of representations of an integer N in the form N=p 1 g +p 2 g +...+p s g with p 1 ,p 2 ,...,p s prime numbers such that p 1 l( mod k), under suitable hypothesis on s=s(g) for every integer g2.

Nous démontrons un théorème de type Bombieri- Vinogradov sur le nombre de représentations d’un entier N sous la forme N=p 1 g +p 2 g ++p s g avec p 1 ,p 2 ,,p s des nombres premiers et p 1 l( mod k), sous une hypothèse convenable s=s(g) pour chaque entier g2.

@article{JTNB_2012__24_2_355_0,
     author = {Laporta, Maurizio},
     title = {On the number of representations in the Waring-Goldbach problem with a prime variable in an arithmetic progression},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {2},
     year = {2012},
     pages = {355-368},
     doi = {10.5802/jtnb.800},
     mrnumber = {2950696},
     zbl = {pre06099148},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2012__24_2_355_0}
}
Laporta, Maurizio. On the number of representations in the Waring-Goldbach problem with a prime variable in an arithmetic progression. Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 2, pp. 355-368. doi : 10.5802/jtnb.800. http://www.numdam.org/item/JTNB_2012__24_2_355_0/

[1] R. Ayoub, On Rademacher’s extension of the Goldbach-Vinogradov theorem. Trans. Amer. Math. Soc., 74 (1953), 482–491. | MR 53960 | Zbl 0050.27001

[2] C. Bauer, Y. Wang, On the Goldbach conjecture in arithmetic progressions. Rocky Mountain J. Math., 36 (1) (2006), 35–66. | MR 2228183

[3] C. Bauer, Hua’s theorem on sums of five prime squares in arithmetic progressions. Studia Sci. Math. Hungar. 45 (2008), no. 1, 29–66. | MR 2401168

[4] K. Boklan, The asymptotic formula in Waring’s problem. Mathematika, 41 (1994), 329–347. | MR 1316613 | Zbl 0815.11050

[5] Z. Cui, The ternary Goldbach problem in arithmetic progression II. Acta Math. Sinica (Chin. Ser.), 49 (1) (2006), 129–138. | MR 2248920

[6] K. Ford, New estimates for mean values of Weyl sums. International Math. Research Notices, 3 (1995), 155–171. | MR 1321702 | Zbl 0821.11050

[7] K. Halupczok, On the number of representations in the ternary Goldbach problem with one prime number in a given residue class. J. Number Theory 117 no.2 (2006), 292–300. | MR 2213766

[8] K. Halupczok, On the ternary Goldbach problem with primes in independent arithmetic progressions. Acta Math. Hungar., 120 (4) (2008), 315–349. | MR 2452756

[9] K. Halupczok, On the ternary Goldbach problem with primes in arithmetic progressions having a common modulus. J. Théorie Nombres Bordeaux, 21 (2009), 203–213. | Numdam | MR 2537712

[10] L.-K. Hua, Some results in the additive prime number theory. Quart. J. Math. Oxford 9 (1938), 68–80.

[11] L.-K. Hua, Additive Theory of Prime Numbers . Providence, Rhode Island: American Math. Soc., 1965. | MR 194404 | Zbl 0192.39304

[12] M.B.S. Laporta, D.I. Tolev, On the sum of five squares of primes, one of which belongs to an arithmetic progression. Fundam. Prikl. Mat. (in Russian), 8 (2002), n.1, 85–96. | MR 1920439

[13] M.B.S. Laporta, On the Goldbach-Waring problem with primes in arithmetic progressions. Unpublished manuscript.

[14] J.Y. Liu, T. Zhan, The ternary Goldbach problem in arithmetic progressions. Acta Arith. 82 (1997), 197–227. | MR 1482887 | Zbl 0889.11035

[15] J.Y. Liu, T. Zhan, The Goldbach-Vinogradov Theorem. In: Number Theory in Progress, Proceedings of the International Conference on Number Theory (Zakopane, Poland, 1997), (ed. by K. Gyory, H. Iwaniec, J. Urbanowicz), 1005–1023. Walter de Gruyter, Berlin, 1999. | MR 1689556 | Zbl 0937.11047

[16] M.C. Liu, T. Zhan, The Goldbach problem with primes in arithmetic progressions. In: Analytic Number Theory (Kyoto, 1996), (ed. by Y.Motohashi; London Math. Soc. Lecture Note Ser. 247), 227–251. Cambridge University Press, Cambridge, 1997. | MR 1694994 | Zbl 0913.11043

[17] H.L. Montgomery, A note on the large sieve. J. London Math. Soc. 43 (1968), 93–98. | MR 224585 | Zbl 0254.10043

[18] H.L. Montgomery, Topics in Multiplicative Number Theory. Lecture Notes in Mathematics 227, Springer-Verlag, 1971. | MR 337847 | Zbl 0216.03501

[19] D.I. Tolev, On the number of representations of an odd integer as a sum of three primes, one of which belongs to an arithmetic progression. Proceedings of the Mathematical Institute “Steklov”, Moskow, 218, 1997. | MR 1636722 | Zbl 0911.11048

[20] R.C. Vaughan, The Hardy-Littlewood Method. Cambridge University Press, 2nd ed., 1997. | MR 1435742 | Zbl 0868.11046

[21] I.M.Vinogradov, Representation of an odd number as a sum of three primes. Dokl. Akad. Nauk SSSR, 15 (1937), 169–172 (in Russian). | Zbl 0016.29101

[22] I.M. Vinogradov, Selected Works. Springer-Verlag, 1985. | MR 807530

[23] Y. Wang, Numbers representable by five prime squares with primes in an arithmetic progressions. Acta Arith., 90 (3) (1999), 217–244. | MR 1715544 | Zbl 0936.11058

[24] T.D. Wooley, Vinogradov’s mean value theorem via efficient congruencing. Annals of Math., 175 (2012), 1575–1627.

[25] Z.F. Zhang, T.Z. Wang, The ternary Goldbach problem with primes in arithmetic progression. Acta Math. Sinica (English Ser.), 17 (4) (2001), 679–696. | MR 1891759

[26] A. Zulauf, On the number of representations of an integer as a sum of primes belonging to given arithmetical progressions. Compos. Mat., 15 (1961), 64–69. | Numdam | MR 137690 | Zbl 0099.03103

[27] A. Zulauf, Beweis einer Erweiterung des Satzes von Goldbach-Vinogradov. J. Reine. Angew. Math., 190 (1952), 169–198. | MR 59305 | Zbl 0048.27603